I really like how the medicine curbs my appetite but it also makes me feel really nauseous. I don't want to stop using it because it is working but i can not go on feeling this sick all the time. Is there anything i can do?
Are you eating something first thing in the morning, that should cut down on the nausea, even if it is some low fat yogurt, it will coat your tummy and help, or maybe some cottage cheese and some toast. If you are eating in the morning before you take it and it is still causing nausea, let the dr know so they can get you switched to another rx diet pill or add a med for you to control the nausea. I took this briefly and the dr stressed I had to eat in the morning and drink lots of fluid.
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Nov 2012 • 2 answers
Is their any other medicine out their that has the same affect as phentermine that's not too costly?
Posted 30 May 2014 • 1 answer
Posted 2 Jun 2016 • 0 answers
Posted 9 Dec 2016 • 0 answers
Posted 17 Dec 2016 • 0 answers